January 24, 2011 at 2:12 pm #18813lainyParticipant
Dear Rachna, just a suggestion…..if you are new to our wonderful family, I am afraid your post is going to get lost here. If you could post under Introductions I am sure you will be hearing from a lot more members. Could you please tell us a little more about Mom’s Cancer. Has she in fact been diagnosed with Cholangio Carcinoma and where is she being treated. If you don’t feel her doctor is helping her it may be time for a second opinion. Good Luck.January 24, 2011 at 5:21 am #18812
Hello Rachna and welcome to our site. Please, do not feel discouraged by this however, Janecw original posting dates back to 2008 and it is highly unlikely for her to answer your question.
I apologize for the confusion, as the date of the original posting is marked above the name and the signature box, left hand side, green color, and easily is overlooked. In fact, this happens frequently and the Cholangiocarcinoma Foundation will address this problem next weekend at our board meeting.
Please, allow for others to chime in. Bloating is familiar issues with this disease and many others have first hand experience with it.
Until others have a chance to respond please, feel free to use the google search function, top, right. By entering the word “bloating” numerous threads will appear. Good luck and please, stay in touch.
All my best wishes,
MarionJanuary 24, 2011 at 5:06 am #18811rachnaMember
HI Janecw, My mom seems to be experiencing similar symptoms and we can’t figure out the reason for her pain. She feels bloated all the time and has pain in her chest, stomach and back. It seems to start all at once and then with pain killers stops. She has been to her doctor but they don’t have a solution for her. We are so frustrated to see her this way. Other than general painkillers she is not taking anything else.
You mentioned something about the progression of your sisters cancer? Would you mind sharing, just in case it is similar to my moms?
Good luck and please post any progress you have come across.January 3, 2011 at 2:07 am #18810
my bloated feeling is very similiar and can taste the old food with gas coming out stoma seams like digestive system stops at times. i have started taking colace even though stool is pretty soft already,sometimes its hard to drink a boost or ensure even water seams to lay there along time hope hers is getting better have a better new year I am prayingDecember 16, 2010 at 11:11 pm #18809
smaller meals seam to help me,I will talk to my onc monday, i have to take pancrelipse for my enzimes i have no bile duct or gull bladder. Good luck Jane my prayers are with you and all othersDecember 14, 2010 at 12:36 am #18808
Mr. J….Are you still hospitalized and are you to be there until the meeting with the oncologist on the 20th of December?
Thinking of you and sending all my best wishes your way,
MarionDecember 13, 2010 at 11:48 pm #18807
Jane sorry to hear that I have spent the last 20 days out of 30 in and out because of these symptoms. They put a stent in my outside of colon or rectum where stricture was and said my stomach had lots of little white spots that lit up during pet scan,I meet with onc 20th they want to treat with gencidabine or something and I think its just some of the infection poison from being sick for months and blocked should I ask for another scan,liver recection doc said this cancer doesnt travel there often, 47 on 3rd jan I want home for xmas and birthday miralex helped me then they misunderstood and gave me fibercon stopped everything and bloated now I have osty bag but nothing all day. I will pray hard for allSeptember 13, 2008 at 10:39 pm #18806
Jane … Sorry Your sister is still having stomach pain /cramps. I can’t think of much more of what it could be. Is she retaining water/fluids more than normal? Has this diseae or medication got her menstral period out of cycle? Flatulence/gas is known to be bothersome with this disease as the liver function is abnormal as well causing to little or to much digestive enzymes. Has she tried a reall good ant acid medication? She could be having some small ulcer like activity where ant-acid and anti-biotic could maybe clear up. If all that fails ,Then I would be asking for a CT Scan and specialist take a look to see if maybe you have a little grow growing and causing pressure or blockage. Hope she can get this figured out soon.
Jeff G.September 13, 2008 at 11:39 am #18799janecwMember
Thanks to eveyone for your suggestions. Her pain however is still not improving she has been back to her consultant who continues to try her on different drugs. The problem all seems to be associated with eating, she is hungry and wants to eat but the pain she suffers a few hours later makes her so sore. Her tummy seems to bloat up so much and you can physically see this. She is not gaining any weight either which means she has very little energy also. Has anybody suffered from this any suggestions would be appreciated,
thanks againJanuary 16, 2008 at 11:34 pm #18805
Jane … Chrissy is correct . 3 times daily until you are going normal at least once every three days. But ….. start cutting back and adjust how many times you take. I have managed to cut back to two capsules every other day. You just have to adjust accordingly that works for you. Going two three times a day is not good either. you will loose all your nutrients, ect.
Jeff G.January 16, 2008 at 4:56 pm #18804chrissy23Participant
You are absolutely right Jeff. Stool softeners are very important when taking any type of pain medication. My fiance and I went back to the hospital for that same reason Jane. He was having severe stomach pains. After 1 day in the hospital and a CT, they found that he was just constipated. They gave us stool softeners and told us he needed to take them 3 times a day until his bowels started working regularly. (which means using the restroom at least once every 3 days) Make sure your sister drinks plenty of water and fluids.January 15, 2008 at 9:09 pm #18803
Jane, Sorry your sister is having so much pain. I just wanted to add that she might want to try over the counter stool softener(not laxative) it really helps when your on pain medication which will with out a doubt cause digestion problems problems and constipation. It is vary mild. That pain I don’t know could be sluggish bowel and backup. It’s improtant to keep track of bowel movement.
Jeff G.January 15, 2008 at 7:27 pm #18802
is your sister taking anything to aid her intestine in digesting food? I assume, you have talked to her physician about this problem.
MarionsJanuary 15, 2008 at 6:44 pm #18801edithMember
Jane, my husband had experienced the same thing. It comes with the progression of the disease. Drinking protein drinks somehow helped him. EdithJanuary 14, 2008 at 1:58 pm #18800thecdrMember
Jane, I am so sorry about your sister/ Has she mentioned this to her doctor? what kind of pain meds is she getting? if she is not able to digest it sounds like she might be obstructed. As my liver doc told me, calories is the key, so whatever she can take in that she likes and can digest, pasta, milkshakes or malts, ensure or other protein type drinks. best of luck, keep us posted! (sorry for the pun!)
- You must be logged in to reply to this topic.